Dynamic Littlewood-Type Inequalities
In this paper, we present some dynamic inequalities on time scales. As special cases, these results contain and improve some integral inequalities and some discrete inequalities formulated by Littlewood in connection with some work on the general theory of orthogonal series.
R. P. Agarwal et al., "Dynamic Littlewood-Type Inequalities," Proceedings of the American Mathematical Society, vol. 143, no. 2, pp. 667 - 677, American Mathematical Society, Feb 2015.
The definitive version is available at https://doi.org/10.1090/S0002-9939-2014-12492-0
Mathematics and Statistics
Keywords and Phrases
Dynamic inequality; Littlewood's inequality; Time scales
International Standard Serial Number (ISSN)
Article - Journal
© 2015 American Mathematical Society, All rights reserved.
01 Feb 2015